# SDR FDEA202206061379

- Difficulty date: June 6, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR CUTOUT, UPPER SILL ATTACHED HINGE FITTING NUMBER 1 (ACA7223-  513) LOBES 1 AND 2, AND 12-17 FOUND OUT-OF-TOLERANCE. MAIN DECK CARGO DOOR CUTOUT, UPPER SILL ATTACHED HINGE FITTING NUMBER 1(ACA7223-  513) LOBES 1 AND 2, 12 TO 17 REWORKED AND FOUND LOBES 1 AND 2 EXCEED LIMIT AS PER   MD-11 SRM 52-30-16-1A ALLOWABLE DAMAGE 2 FIGURE 101 SHEET 3. OVERSIZED REPAIR   BUSHINGS (08EACH) FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04   REPAIR-GENERAL, PARAGRAPH 2.Y AND EA # 1-5310-T0368724 PART 1 STEP 2 AND STEP 5,   TITLE: FUSELAGE - MAINFRAME - MAIN DECK CARGO JAMB FORWARD SUPPORT HINGE   (FUSELAGE SIDE) - WORN HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
